Localization of eigenvectors in random graphs

Slanina, F.
November 2012
European Physical Journal B -- Condensed Matter;Nov2012, Vol. 85 Issue 11, p1
Academic Journal
Using exact numerical diagonalization, we investigate localization in two classes of random matrices corresponding to random graphs. The first class comprises the adjacency matrices of Erdős-Rényi (ER) random graphs. The second one corresponds to random cubic graphs, with Gaussian random variables on the diagonal. We establish the position of the mobility edge, applying the finite-size analysis of the inverse participation ratio. The fraction of localized states is rather small on the ER graphs and decreases when the average degree increases. On the contrary, on cubic graphs the fraction of localized states is large and tends to 1 when the strength of the disorder increases, implying that for sufficiently strong disorder all states are localized. The distribution of the inverse participation ratio in localized phase has finite width when the system size tends to infinity and exhibits complicated multi-peak structure. We also confirm that the statistics of level spacings is Poissonian in the localized regime, while for extended states it corresponds to the Gaussian orthogonal ensemble.


Related Articles

  • Delocalization and Diffusion Profile for Random Band Matrices. Erdős, László; Knowles, Antti; Yau, Horng-Tzer; Yin, Jun // Communications in Mathematical Physics;Oct2013, Vol. 323 Issue 1, p367 

    We consider Hermitian and symmetric random band matrices H = ( h) in $${d\,\geqslant\,1}$$ dimensions. The matrix entries h, indexed by $${x,y \in (\mathbb{Z}/L\mathbb{Z})^d}$$ , are independent, centred random variables with variances $${s_{xy} = \mathbb{E} |h_{xy}|^2}$$ . We assume that s is...

  • LOCAL ASYMPTOTICS OF THE CYCLE MAXIMUM OF A HEAVY-TAILED RANDOM WALK. Denisov, Denis; Shneer, Vsevolod // Advances in Applied Probability;Mar2007, Vol. 39 Issue 1, p221 

    Let ξ, ξ1, ξ2, be a sequence of independent and identically distributed random variables, and let Sn =ξ1 +…+ξn and Mn = maxk⩽n Sk. Let τ =min{n⩾1: Sn ⩽0|. We assume that ξ has a heavy-tailed distribution and negative, finite mean E(ξ) < 0. We find...

  • Motif based hierarchical random graphs: structural properties and critical points of an Ising model. Kotorowicz, Monika; Kozitsky, Yuri // Condensed Matter Physics;Apr2011, Vol. 14 Issue 1, p1 

    A class of random graphs is introduced and studied. The graphs are constructed in an algorithmic way from five motifs which were found in [Milo R., Shen-Orr S., Itzkovitz S., Kashtan N., Chklovskii D., Alon U., Science, 2002, 298, 824-827]. The construction scheme resembles that used in...

  • A Novel Method to Construct Undirected Network. Lijun Tian; Chaoqun Liu; Guang Sun // Information Technology Journal;Apr2011, Vol. 10 Issue 4, p904 

    This study presented an Undirected Network Construction Method. UNCM initializes a network with one vertex, zero edge and adds vertices one by one. Every time a vertex was added, a sequence of random variables Ξn,r was given to determine the presence or absence of edges. Ξn,r has a (0-1)...

  • The Invariance Principle for p- $$ \ifmmode\expandafter\vec\else\expandafter\vecabove\fi{\theta } $$ Chain. Hu, Di He; Xiao, Zheng Yan // Acta Mathematica Sinica;Jan2007, Vol. 23 Issue 1, p41 

    There are two parts in this paper. In the first part we construct the Markov chain in random environment (MCRE), the skew product Markov chain and p– $$ \ifmmode\expandafter\vec\else\expandafter\vecabove\fi{\theta } $$ chain from a random transition matrix and a two–dimensional...

  • On the Asymptotic Distribution of Singular Values of Powers of Random Matrices. Alexeev, N.; Götze, F.; Tikhomirov, A. // Journal of Mathematical Sciences;May2014, Vol. 199 Issue 2, p68 

    We consider powers of random matrices with independent entries. Let X, i, j ≥ 1, be independent complex random variables with E X = 0 and E| X| = 1, and let X denote an n × n matrix with | X| − X for 1 ≤ i, j ≤ n. Denote by $ s_1^{(m)}\geq \ldots \geq s_n^{(m) } $ the...

  • Precise asymptotics for random matrices and random growth models. Su, Zhong Gen // Acta Mathematica Sinica;Jun2008, Vol. 24 Issue 6, p971 

    The author considers the largest eigenvalues of random matrices from Gaussian unitary ensemble and Laguerre unitary ensemble, and the rightmost charge in certain random growth models. We obtain some precise asymptotics results, which are in a sense similar to the precise asymptotics for sums of...

  • Tridiagonal realization of the antisymmetric Gaussian β-ensemble. Dumitriu, Ioana; Forrester, Peter J. // Journal of Mathematical Physics;Sep2010, Vol. 51 Issue 9, p093302 

    The Householder reduction of a member of the antisymmetric Gaussian unitary ensemble gives an antisymmetric tridiagonal matrix with all independent elements. The random variables permit the introduction of a positive parameter β, and the eigenvalue probability density function of the...

  • A preconditioner for block two-by-two symmetric indefinite matrices. Chun Wen; Ting-Zhu Huang // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p30 

    A new preconditioner for the numerical solution of block two-by-two symmetric indefinite matrices is presented in this paper. The proposed preconditioner is constructed as the product of two fairly simple preconditioners: one is the famous block Jacobi preconditioner, and the other is the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics